MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8452-50
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Device Overstimulation of Tissue (1991); Scar Tissue (2060); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 10/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: brand name: wavewriter alpha upn: m365sc12320 model: sc-1232 serial: (b)(6) lot: 555167.
 
Event or Problem Description
It was reported that the patient experienced jolting sensations.The device was reprogrammed which lessened the sensations.However, it was found that the spinal cord stimulation paddle lead migrated partially out of the epidural space at the proximal end.The patient underwent an explant procedure as the lead was unable to be repositioned due to the presence of excessive scar tissue.The patient fully recovered postoperatively.The devices were not returned as they were discarded by the medical facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the initial mdr in block b1, b3 and table h6.Additional suspect medical device component involved in the event: brand name: wavewriter alpha upn: m365sc12320, model: sc-1232, serial: (b)(6), lot: 555167, udi: (b)(4).

Brand Name
COVEREDGE? X MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20303859
Report Number3006630150-2024-06413
Device Sequence Number8837979
Product Code LGW
UDI-Device Identifier08714729995838
UDI-Public08714729995838
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/03/2025
Device Model NumberSC-8452-50
Device Catalogue NumberSC-8452-50
Device Lot Number7070521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer04/12/2026
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date04/30/2026
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale